7 doctors weighed in:

I have migrane, get very sick.Premedicate inderal (propranolol) and then inj imigran.I read about risk of stroke or similar"?Is there any truth to that? Thanks.

7 doctors weighed in
Dr. Mary Callahan
Internal Medicine - Cardiology
3 doctors agree

In brief: Migraine

There has been reports of an increased risk of heart attacks or strokes with the use of some migraine meds.
It is best to follow with your primary physician for monitoring of these meds.

In brief: Migraine

There has been reports of an increased risk of heart attacks or strokes with the use of some migraine meds.
It is best to follow with your primary physician for monitoring of these meds.
Dr. Mary Callahan
Dr. Mary Callahan
Thank
Dr. Yash Khanna
Family Medicine
3 doctors agree

In brief: Migraine

I presume from your question you suffer from classical migrain and are have been on Inderal (propranolol) long term to reduce the episodes of migraine attacks.
There is no risk of stroke in classcal migraine.There are rare form of migraine, opthalmopligic migraine , familial hemiplegic migraine and rare type which requires urgent treatment, as it can cause paralysis and sometime just numbness.You do not have any of.

In brief: Migraine

I presume from your question you suffer from classical migrain and are have been on Inderal (propranolol) long term to reduce the episodes of migraine attacks.
There is no risk of stroke in classcal migraine.There are rare form of migraine, opthalmopligic migraine , familial hemiplegic migraine and rare type which requires urgent treatment, as it can cause paralysis and sometime just numbness.You do not have any of.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors